# SDR CALA2018021100597

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 10,975 hours, 3,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTN REPORTED FIRST CLASS COAT CLOSET HAS A LENS MISSING FOR EMERGENCY EXIT LIGHT. REMOVED AND REPLACED LIGHT ASSY AT F/C CLOSET, OK TO CONTINUE.
